Tennessee, 2015Damaging Winds and Lightning Strike in Tennessee, July 28, 2015
July 28, 2015 · NWS OHX · 24 events in 5 counties and zones
A small cluster of strong to severe thunderstorms moved southward out of Kentucky along the I-65 corridor during the afternoon hours on July 28. These storms caused widespread wind damage across the eastern half of the Nashville metro area, resulting in tens of thousands of power outages including the Nashville International Airport.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $64,000
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A small cluster of strong to severe thunderstorms moved southward out of Kentucky along the I-65 corridor during the afternoon hours on July 28. These storms caused widespread wind damage across the eastern half of the Nashville metro area, resulting in tens of thousands of power outages including the Nashville International Airport. The BNA ASOS at the Nashville International Airport measured a peak wind gust of 54 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 28, 1:36 PM CST, 24 minutes earlier.
Area forecast discussion, Jul 28, 1:36 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
236 PM CDT TUE JUL 28 2015
.DISCUSSION...
UPPER RIDGE HAS A STRONGHOLD ON MUCH OF THE AREA WITH HIGH HEAT
INDICIES PROMPTING A HEAT ADVISORY FOR A GOOD PART OF THE MID
STATE UNTIL 7 PM CDT THIS EVENING. CONVECTION HAS FIRED IN THE
AFTERNOON HEAT MAINLY ACROSS EASTERN AREAS AND ALONG THE PLATEAU
WITH MORE CONVECTION DROPPING SOUTH BOUND FROM KENTUCKY. LOOKS
LIKE A VORTICITY MAX (SHORT WAVE) WORKING DOWN FRONT SIDE OF
UPPER RIDGE. VORT MAX CURRENTLY SHOWING UP IN LASTEST RUC13 RUN
NOSING JUST SOUTH OF OHIO RIVER SOUTH OF LOUISVILLE...HEADED THIS
WAY. SHORT WAVE SHOULD ENHANCE CONVECTION OVER SOUTH CENTRAL
KENTUCKY THAT WILL WORK DOWN INTO MIDDLE TENNESSEE REMAINDER OF
THE AFTERNOON AND INTO THE EVENING. MODELS KEEP SOME CONVECTION
AROUND AFTER MIDNIGHT WITH WESTERN AREAS OF THE MID STATE FAVORED.
ANOTHER HOT DAY WEDNESDAY WITH AN INCREASED CHANCE OF RAIN AS FRONT
APPROACHES FROM THE NORTHWEST. SHOWER AND THUNDERSTORMS WILL RAMP
UP WEDNESDAY EVENING AND OVERNIGHT AS FRONT WORKS INTO THE MID
STATE. SHOWER AND THUNDERSTORM CHANCES CONTINUE SOUTHEAST HALF ON
THURSDAY BUT DRY THURSDAY NIGHT AND THROUGH THE UPCOMING WEEKEND.
UPPER RIDGE THAT HAS KEPT TEMPS ABOVE NORMAL AND HEAT INDICIES
AROUND TRIPLE DIGITS WILL FINALLY RETROGRADE ALLOWING UPPER TROUGH
TO DOMINATE FRIDAY THROUGH THE WEEKEND. NEXT CHANCE FOR RAIN LOOKS
TO BE ABOUT THE MIDDLE OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 76 94 75 90 / 40 30 40 30
CLARKSVILLE 75 94 72 87 / 30 30 40 10
CROSSVILLE 71 87 72 84 / 40 30 40 50
COLUMBIA 75 93 74 91 / 20 30 40 40
LAWRENCEBURG 75 90 73 90 / 30 30 40 50
WAVERLY 75 95 73 88 / 30 30 40 10
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>008-023>028-
056>062-075-093>095.
&&
BOYD
01
Hazardous weather outlook, Jul 28, 12:25 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
125 PM CDT TUE JUL 28 2015
TNZ005>008-023>028-056>062-075-093>095-291030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
125 PM CDT TUE JUL 28 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A HEAT ADVISORY IS IN EFFECT FOR WESTERN AND CENTRAL PARTS OF
MIDDLE TENNESSEE THROUGH THIS EVENING...GENERALLY ALONG AND WEST
OF INTERSTATE 65. MAXIMUM HEAT INDEX VALUES IN THE ADVISORY AREA
TODAY WILL RANGE FROM 105 TO 108 DEGREES. HOT WEATHER SAFETY WILL
BE A TOP PRIORITY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
AN APPROACHING COLD FRONT WILL BRING AN INCREASING CHANCE FOR
THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH THURSDAY. A FEW OF
THESE STORMS COULD BE STRONG TO BRIEFLY SEVERE. LOCALIZED DAMAGING
WIND GUSTS WILL BE THE MAIN CONCERN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
TNZ009>011-029>034-063>066-077>080-291030-
MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY-
VAN BUREN-
125 PM CDT TUE JUL 28 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
HEAT INDEX VALUES WILL RISE INTO THE 100 TO 105 RANGE THIS
AFTERNOON IN AREAS BETWEEN INTERSTATE 65 AND THE CUMBERLAND
PLATEAU. CAUTION IS ADVISED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
AN APPROACHING COLD FRONT WILL BRING AN INCREASING CHANCE FOR
THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH THURSDAY. A FEW OF
THESE STORMS COULD BE STRONG TO BRIEFLY SEVERE. LOCALIZED DAMAGING
WIND GUSTS WILL BE THE MAIN CONCERN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
19
In the hours before
Special weather statement, Jul 28, 11:48 AM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1248 PM CDT TUE JUL 28 2015
TNZ009-281815-
MACON TN-
1248 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON COUNTY UNTIL 115 PM
CDT...
AT 1247 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF WESTMORELAND...OR 9 MILES NORTHWEST OF
LAFAYETTE...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3662 8588 3644 8607 3644 8611 3653 8622
3664 8620
TIME...MOT...LOC 1747Z 306DEG 12KT 3663 8615
MR3Special weather statement, Jul 28, 12:34 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
134 PM CDT TUE JUL 28 2015
TNZ028-030-062>064-281915-
CANNON TN-DE KALB TN-SMITH TN-WILSON TN-RUTHERFORD TN-
134 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILSON...
NORTHWESTERN CANNON...SOUTHWESTERN SMITH...NORTHWESTERN DE KALB AND
NORTHEASTERN RUTHERFORD COUNTIES UNTIL 215 PM CDT...
AT 134 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...LEBANON...WATERTOWN...GORDONSVILLE...WALTERHILL...
HICKMAN...ALEXANDRIA...AUBURNTOWN...BRADYVILLE...CEDARS OF LEBANON
STATE PARK...TUCKERS CROSSROADS...READYVILLE...MILTON AND LASCASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3621 8590 3572 8617 3600 8647 3622 8636
TIME...MOT...LOC 1834Z 287DEG 18KT 3615 8631
BW
Special weather statement, Jul 28, 12:39 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
139 PM CDT TUE JUL 28 2015
TNZ028>030-281930-
TROUSDALE TN-SMITH TN-WILSON TN-
139 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILSON...CENTRAL
SMITH AND CENTRAL TROUSDALE COUNTIES UNTIL 230 PM CDT...
AT 138 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARTSVILLE...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...HARTSVILLE...SOUTH CARTHAGE...DIXON SPRINGS AND PLEASANT
SHADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3643 8600 3642 8595 3642 8593 3641 8584
3620 8590 3622 8623 3644 8616
TIME...MOT...LOC 1838Z 279DEG 15KT 3636 8614
BWSpecial weather statement, Jul 28, 1:23 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
223 PM CDT TUE JUL 28 2015
TNZ030-032-064-065-282015-
PUTNAM TN-DE KALB TN-SMITH TN-WHITE TN-
223 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
SOUTHEASTERN SMITH...DE KALB AND NORTHWESTERN WHITE COUNTIES UNTIL
315 PM CDT...
AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SMITHVILLE...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...BAXTER...GORDONSVILLE...HICKMAN...ALEXANDRIA...
DOWELLTOWN...LIBERTY...CENTER HILL LAKE...EDGAR EVANS STATE PARK...
BURGESS FALLS STATE PARK...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3603 8539 3584 8582 3585 8584 3584 8584
3585 8587 3584 8588 3585 8590 3586 8589
3596 8602 3600 8603 3601 8604 3603 8604
3604 8605 3607 8605 3607 8606 3613 8607
3623 8581
TIME...MOT...LOC 1923Z 314DEG 18KT 3607 8583
BWThunderstorm Wind, Robertson
- When
- July 28, 2:00 PM CST to 2:06 PM CST
- Where
- Robertson County, 1.75 mi W of White House to 1.51 mi WSW of White House
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Social Media
- Coordinates
- 36.468, -86.691
Twitter reports indicated a tree was blown down at the Hope Center at 1115 Highway 76 in White House. Roof damage also occurred to the Lowes Operations Center on Hester Drive.
Thunderstorm Wind, Sumner
- When
- July 28, 2:20 PM CST
- Where
- Sumner County, 1.58 mi SSW of White Hill
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 36.398, -86.689
A tree was blown down on Highway 31 along the Highland Rim, blocking one lane of traffic.
Thunderstorm Wind, Davidson
- When
- July 28, 2:35 PM CST
- Where
- Davidson County, 1.15 mi N of Goodlettsville
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Local Official
- Coordinates
- 36.337, -86.723
A Goodlettsville city employee reported trees down across Hitt Lane.
Thunderstorm Wind, Sumner
- When
- July 28, 2:51 PM CST
- Where
- Sumner County, 1.18 mi NNW of Rockland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.315, -86.639
Numerous trees were blown down along Forest Retreat Road in Hendersonville.
Thunderstorm Wind, Sumner
- When
- July 28, 2:53 PM CST
- Where
- Sumner County, 0.37 mi NW of Rockland
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 36.304, -86.634
One business suffered roof damage and another business had exterior damage on Midtown Court in Hendersonville.
Lightning, Sumner
- When
- July 28, 2:55 PM CST
- Where
- Sumner County, 1.8 mi NNE of Rockland
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.325, -86.622
Lightning struck the Hendersonville Medical Center. No significant damage was reported with normal operations continuing.
Thunderstorm Wind, Sumner
- When
- July 28, 2:55 PM CST
- Where
- Sumner County, 0.51 mi SW of Rockland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.295, -86.637
Power lines were blown down on Riviera Drive in Hendersonville.
Thunderstorm Wind, Davidson
- When
- July 28, 3:00 PM CST
- Where
- Davidson County, 0.44 mi W of Maplewood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.230, -86.728
A Facebook report indicated a large tree was blown down in the backyard of a home at 915 Broadmoor Drive in Inglewood.
Thunderstorm Wind, Davidson
- When
- July 28, 3:03 PM CST
- Where
- Davidson County, 0.76 mi SW of Amqui
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 36.272, -86.690
A large tree was snapped on Anderson Lane at Myatt Drive in Madison.
Thunderstorm Wind, Davidson
- When
- July 28, 3:03 PM CST
- Where
- Davidson County, 0.64 mi SE of Rayon City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 36.263, -86.662
A tree was blown down at Claudia Drive at Old Hickory Blvd.
Thunderstorm Wind, Davidson
- When
- July 28, 3:05 PM CST
- Where
- Davidson County, Old Hickory
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.260, -86.650
Several trees were blown down in Old Hickory.
Thunderstorm Wind, Davidson
- When
- July 28, 3:07 PM CST
- Where
- Davidson County, 1.87 mi S of Donelson
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.143, -86.650
A Twitter tSpotter report indicated a power line was blown down on Elm Hill Pike at I-40 blocking the roadway.
Thunderstorm Wind, Davidson
- When
- July 28, 3:10 PM CST
- Where
- Davidson County, 0.4 mi WSW of Donelson
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 36.168, -86.657
A large tree was blown down at Stewarts Ferry Pike at Lebanon Pike in Donelson.
Thunderstorm Wind, Davidson
- When
- July 28, 3:12 PM CST
- Where
- Davidson County, 1.5 mi W of J Percy Priest Res N
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.121, -86.627
Facebook reports indicated trees and power lines were blown down in the Woodland Pointe subdivision on Bell Road.
Thunderstorm Wind, Davidson
- When
- July 28, 3:15 PM CST
- Where
- Davidson County, 0.93 mi SE of Glencliff
- Measured
- 47 kt (54 mph) measured gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 36.111, -86.688
A CWSU employee and Twitter reports indicated high winds plus a lightning strike to the Nashville International Airport Terminal caused brief power outages at the airport, resulting in the diversion of several flight to other airports. The BNA ASOS at located at the airport measured a peak wind gust of 54 mph.
Thunderstorm Wind, Davidson
- When
- July 28, 3:18 PM CST
- Where
- Davidson County, 0.37 mi SSE of Rural Hill
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.065, -86.629
Wind gusts to 70 mph were reported near Hamilton Church Road at Murfreesboro Road in Antioch.
Thunderstorm Wind, Davidson
- When
- July 28, 3:20 PM CST
- Where
- Davidson County, 1.05 mi NW of Providence
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 36.090, -86.734
Large tree branches were blown down near the Nashville Zoo.
Thunderstorm Wind, Davidson
- When
- July 28, 3:20 PM CST
- Where
- Davidson County, 1.1 mi ESE of Oak Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Social Media
- Coordinates
- 36.095, -86.801
Two trees and power lines were blown down on Granny White Pike by JT Moore Middle School.
Thunderstorm Wind, Davidson
- When
- July 28, 3:20 PM CST
- Where
- Davidson County, 1.72 mi ESE of Oak Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Social Media
- Coordinates
- 36.093, -86.790
Trees and power lines were blown down at Glendale at Lealand Lane.
Thunderstorm Wind, Davidson
- When
- July 28, 3:20 PM CST
- Where
- Davidson County, Antioch
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.070, -86.670
A Facebook report indicated a tree was snapped in Antioch.
Thunderstorm Wind, Williamson
- When
- July 28, 3:25 PM CST
- Where
- Williamson County, 1.14 mi ENE of Mudsink
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.928, -86.802
A Twitter tSpotter report indicated a tree was blown down on Turning Wheel Lane between McEwen Drive and Liberty Pike.
Thunderstorm Wind, Rutherford
- When
- July 28, 3:25 PM CST
- Where
- Rutherford County, 1.47 mi N of Sandhill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.051, -86.553
A Twitter tSpotter report indciated a tree was snapped at the corner of Forest Ridge Drive and Rocky Ridge Circle.
Thunderstorm Wind, Williamson
- When
- July 28, 3:30 PM CST
- Where
- Williamson County, 0.7 mi S of Nolensville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.940, -86.680
A Twitter tSpotter report indicated a tree was blown down across Clovercroft Road at Burke Hollow Road.
Thunderstorm Wind, Williamson
- When
- July 28, 3:35 PM CST
- Where
- Williamson County, 0.92 mi SSW of Franklin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.907, -86.905
A tree was blown down over Carters Creek Pike at Horton Lane with the roadway not passable and closed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Tennessee, July 28 to 29, 20152 deaths · 10 events
- Flash Flooding and Flooding in Iowa, July 28 to 30, 2015$7.5 million · 1 in hail · 98 events
- Flash Flooding and Damaging Winds in Kentucky, July 28, 20151 death · $85,000 · 56 kt wind · 6 events
- Rip Current in South Carolina, July 28, 20151 death · 1 event
- High Wind in North Dakota, July 28, 2015$368,000 · 66 kt wind · 30 events
- Hail and Damaging Winds in Maine, July 28, 2015$75,000 · 1.5 in hail · 20 events
- Lightning Strike in Minnesota, July 28, 2015$155,000 · 1 event
- Excessive Heat in Indiana, July 28 to 29, 20156 injured · 6 events
- Flooding and Hail in Rhode Island, July 28, 2015$42,000 · 1 in hail · 7 events
- Flooding and Damaging Winds in Massachusetts, July 28, 2015$35,000 · 50 kt wind · 4 events
- High Wind in Montana, July 28, 201566 kt wind · 7 events
- Flash Flooding and Damaging Wind in Arizona, July 28, 2015$12,000 · 56 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596110, 596114, 596122, 596132, 596115, 596116, 596124, 596129, 596126, 596131, 596133, 596134, 596303, 596305, 596346, 596307, 596308, 596309, 596310, 596313, 596311, 596314, 596316, 596317.